# SDR YENA2023112701461

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 1,495 hours, 266 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9302000020
- Part serial: TR11108
- Condition: Failed
- Location: 13sq1
- Part time: 1,495 hours, 266 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#278, LAS-BOS. (ETOPS) 'WITH THE WXR/PWS SWITCH IN POSITION #1, THE CAPT'S ND DISPLAYS A RED WXR R/T MESSAGE, INDICATING TRANSCEIVER FAILURE; PFR READ RTU 1. SWAPPED RTU WITH RTU 2. PROBLEM FOLLOWED. REMOVED AND REPLACED RTU 1 IAW AMM 34-41-51. OPS CHECK GOOD. RTU 2 WAS REINSTALLED IN ORIGINAL POSITION. WXR1 AND WXR 2 PASSED OPS CHECK IAW AMM 34-41-00. A/C OK FOR SVC.'
